MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER
Catalog Number 50816G
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the lubricant on the intermittent catheter was very greasy and thick not thin.Direct consumer and had samples to return.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A labeling review is not required because labeling could not have prevented the reported issue.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: b, d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the lubricant on the intermittent catheter was very greasy and thick not thin.Direct consumer and had samples to return.Per customer via phone on 24may2025, it was reported that the catheters that the customer received had greasy and thick lubricant on them.Lot number recorded, but the customer threw the catheters aways no sample available.Customer now using a different type that works better for them.

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22166803
Report Number1018233-2025-04260
Device Sequence Number18443856
Product Code EZD
UDI-Device Identifier00801741137037
UDI-Public(01)00801741137037(11)241112(17)270928(10)JUJX0486
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50816G
Device Lot NumberJUJX0486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale